Approximations of Fuzzy Systems

DOI: https://doi.org/10.52549/ijeei.v1i1.52
Published: 12-03-2013 • Issue: Vol. 1 No. 1: March 2013 • Section: Electronics_&_Signal_Processing

Abstract

A fuzzy system can uniformly approximate any real continuous function on a compact domain to any degree of accuracy. Such results can be viewed as an existence of optimal fuzzy systems. Li-Xin Wang discussed a similar problem using Gaussian membership function and Stone-Weierstrass Theorem. He established that fuzzy systems, with product inference, centroid defuzzification and Gaussian functions are capable of approximating any real continuous function on a compact set to arbitrary accuracy. In this paper we study a similar approximation problem by using exponential membership functions

Author Biographies

Vinai K. Singh
Professor & Dean Academic

How to Cite

[1]
V. K. Singh, “Approximations of Fuzzy Systems”, IJEEI, vol. 1, no. 1, pp. 14–20, Mar. 2013, doi: 10.52549/ijeei.v1i1.52.